Show simple item record

dc.contributor.authorFord, Neville J.*
dc.contributor.authorSimpson, A. Charles*
dc.date.accessioned2007-06-04T12:43:56Z
dc.date.available2007-06-04T12:43:56Z
dc.date.issued2002
dc.identifier.citationFord, N. & Simpson, A. (2002). Numerical approaches to the solution of some fractional differential equations. In E. Lipitakis (Ed.), Proceedings of the fifth Hellenic-European Conference on Computer Mathematics and its applications: Vol. 1 (pp. 93-100). Athens: Lea Pressen
dc.identifier.isbn9608517672en
dc.identifier.urihttp://hdl.handle.net/10034/12260
dc.descriptionThis conference paper is not available through ChesterRep. The conference paper is available at http://www.chester.ac.uk/maths/neville.htmlen
dc.language.isoenen
dc.publisherLea Pressen
dc.subjectnumerical methodsen
dc.subjectfractional differential equationsen
dc.titleNumerical approaches to the solution of some fractional differential equationsen
dc.typeMeetings & Proceedingsen


This item appears in the following Collection(s)

Show simple item record